Open Access
Translator Disclaimer
March 2008 Contact Calabi-Yau manifolds and special Legendrian submanifolds
Adriano Tomassini, Luigi Vezzoni
Osaka J. Math. 45(1): 127-147 (March 2008).

Abstract

We consider a generalization of Calabi-Yau structures in the context of Sasakian manifolds. We study deformations of a special class of Legendrian submanifolds and classify invariant contact Calabi-Yau structures on 5-dimensional nilmanifolds. Finally we generalize to codimension $r$.

Citation

Download Citation

Adriano Tomassini. Luigi Vezzoni. "Contact Calabi-Yau manifolds and special Legendrian submanifolds." Osaka J. Math. 45 (1) 127 - 147, March 2008.

Information

Published: March 2008
First available in Project Euclid: 14 March 2008

zbMATH: 1146.53051
MathSciNet: MR2416653

Subjects:
Primary: 53C10 , 53C25 , 53C38 , 53D10

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.45 • No. 1 • March 2008
Back to Top